# SDR REXA2016092901938

- Difficulty date: September 29, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-443
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS CORROSION AT BS 409+113 TO 409+131 AND  426 TO 443.   REMOVED & REPLACED THE SEAT TRACK IAW REO 601R-53-00-055. REV B.
